MathSciNet Relay Station
MathSciNet bibliographic data
MR2608446 (2011d:65112) 65H05
Dehghan, Mehdi; Hajarian, Masoud Some derivative free quadratic and cubic convergence iterative formulas for solving nonlinear equations. Comput. Appl. Math. 29 (2010), no. 1, 19–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement